Korean J. Math. Vol. 30 No. 1 (2022) pp.147-154
DOI: https://doi.org/10.11568/kjm.2022.30.1.147

Liftings of absolutely summing operators on $\mathcal{L}_1^\lambda-$ spaces

Main Article Content

JeongHeung Kang


In this article, we prove that an absolutely summing operator on $\mathcal{L}_1^{\lambda}$ spaces has a lifting under the conditions that a target Banach space is a quotient of reflexive Banach subspaces.

Article Details

Supporting Agencies

This paper is partially supported by the Hwa-Rang Dae Research Institute in 2021.


[1] J. Diestel and J. J. Uhl. Jr. Vector Measure, Math. Surveys Monographs 15, AMS, 1977, Providence RI. Google Scholar

[2] J. Diestel, H. Jarchow and A. Tonge Absolutely summing operators, Cambridge Univ. Press (1995). Google Scholar

[3] A. Grothendieck Une caraterisation vectorielle-m etrique L1, Canad J. Math. 7 (1955), 552-562 MR17. Google Scholar

[4] W.B. Johnson and J. Lindenstrauss, Handbook of the Geometry of Banach Spaces, Vol. 2, Else- vier Science B.V.(2001). Google Scholar

[5] W.B. Johnson and M. Zippin, Extension of operators from subspaces of c0(Γ) into C(K) space, Proc. Amer. Math. Soc. 107 (1989), 751–754. Google Scholar

[6] J.H. Kang, Lifting on G.T. Banach Spaces with unconditional basis, International J. Math. Analysis 10 (14) (2016), 677–686. Google Scholar

[7] G. K ̈othe Hebbare lokakonvex Raumes , Math. Ann., 4651. vol 165 (1993), 188–195. Google Scholar

[8] D. R. Lewis and C. Stegall, Banach spaces whose duals are isomorphic to l1(Γ), J. Functional Analysis, 12 (1973), 177–187, Mr49. Google Scholar

[9] J. Lindenstrauss, A remark on l1 spaces, Israel J. Math. 8 (1970), 80–82. Google Scholar

[10] J. Lindensrauss, On a certain subspace of l1, Bull. Pol.Sci. 12 (9) (1964), 539–542. Google Scholar

[11] J. Lindenstrauss and A. Pelczyn ski, Contributions to the theory of classical Banach spaces, J. Funct. Anal. 8 (1971), 225-249. Google Scholar

[12] J. Lindenstrauss and A. Pelczyn ski, Absolutely summing operators in Lp-spaces and their applications, Studia Math. 29 (1968), 275-326. Google Scholar

[13] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces I,, Springer-Verlag, Berlin and New York 1977. Google Scholar

[14] A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209–228. Google Scholar

[15] G. Pisier Factorizations of linear operators and geometry of Banach spaces, C.B.M.S. Amer. Math.Soc. 60 (1985). Google Scholar

[16] M. Zippin, Applications of E. Michael’s continuous selection theorem to operator extension problems. Proc. Amer. Soc. 127 (1999). Google Scholar